# SDR AALA201809179026

- Difficulty date: September 16, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N544UW
- Make and model: Airbus A321-231
- Aircraft serial: 4847
- Aircraft time: 24,663 hours, 9,202 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Insulation
- Condition: Damaged
- Location: Wire
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE EMERGENCY LIGHT WIRES FOR THE CIRCUIT BREAKER WITH INSULATION DAMAGED.  ACCOMPLISHED AN INSULATION REPAIR AT THE WALL CONNECTOR 7261VC6-A IAW ESPM 20-53-29.  OPS CHECKED OK IAW AMM 33-51-00.
